The optimal processes in linear systems that do not satisfy the nondegeneracy condition
Doklady Akademii Nauk, Tome 192 (1970) no. 2, pp. 265-268
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_192_2_a3,
author = {S. Daiovich},
title = {The optimal processes in linear systems that do not satisfy the nondegeneracy condition},
journal = {Doklady Akademii Nauk},
pages = {265--268},
year = {1970},
volume = {192},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_192_2_a3/}
}
S. Daiovich. The optimal processes in linear systems that do not satisfy the nondegeneracy condition. Doklady Akademii Nauk, Tome 192 (1970) no. 2, pp. 265-268. http://geodesic.mathdoc.fr/item/DAN_1970_192_2_a3/